# SDR USAA050351

- Difficulty date: March 10, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - SUPPORT FITTING, .1250 INCH CRACK, MLG AFT SUPPORT FITTING.  REPAIRED IAW TR57-40-13.  (K)
